MathSciNet Relay Station
MathSciNet bibliographic data
MR2646314 (2011c:34006) 34A08 (34B10 45J05)
El-Shahed, Moustafa; Nieto, Juan J. Nontrivial solutions for a nonlinear multi-point boundary value problem of fractional order. Comput. Math. Appl. 59 (2010), no. 11, 3438–3443.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement